Jump to content
ACN Latitudes Forums

Vomiting from Biaxin or something else?


Recommended Posts

Hi, everyone.

 

My 8 year old daughter started Biaxin last week. She's been on this before (for almost 3 months)at the beginning of the year, with a little stomach discomfort, some loose stools, but overall a good tolerance to it. Also, her PANDAS symptoms decreased significantly on it.

 

She started it again just last week since her symptoms have again worstened, along with the re-appearance of the "classic" red circles under her eyes. She seemed to be doing better after a few days - Monday (almost a week after she started) and Tuesday were severely rough mornings. She made it to school, but had really violent panic attacks right before leaving. Today, she is home with diarrhea and vomiting. Overall, she is MUCH calmer - though still a high maintenance sick child.

 

I am wondering if this may be an adverse reaction to the Biaxin, or possibly an infection actually coming out (meaning that it's working). Or could it just be a stomach virus???

 

Any feedback would be greatly appreciated. I already called the pediatrician. They only want to see her if it worsens.

 

Thanks.

Noelle

Link to post
Share on other sites

Noelle,

My son and daughter both went on Biaxin, however my son had horrible tummy problems and was so nauseas off the RX. After 48 hours we had to rush him back to the pediatrics for an evaluation. The doctor said that Biaxin is pretty terrible .... that many adults go to their knees on the stuff. So it's pretty harsh on the children. They took him off immediately b/c of dehydration concerns. I wouldn't mess with it if she's getting sick.

 

It took him about 2 days to recover and get food down afterwards.....

 

I felt horrible that I kept him on for 2 days, but I was desperate for results.

 

Shannon

Link to post
Share on other sites

Now she developed a 102 fever. :( Poor kid. We did use this drug before, without harsh side effects. But, you never know..

I think, however, with a fever, a reaction to the drug is unlikely. Seems like she just has a bug. (Which may account for the recent rage epidodes!!) However, it makes me wonder what she picked up while on this. It has to be viral, I'm guessing.

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...